×

Found 16,813 Documents (Results 1–100)

100
MathJax

Asymptotics of the solution of a Tikhonov system of equations with a multizone boundary layer. (English. Russian original) Zbl 07557358

Comput. Math. Math. Phys. 62, No. 6, 863-883 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 891-911 (2022).
MSC:  34E15 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software